Headache After Taking Medicine Due To Lack Of White Blood Cells?

Good morning, I want to ask you the symptoms of my illness, high fever, almost three days, but thank God, now I have recovered the fever, said my doctor, I lacked white blood after I was given medicine, how come my head hurts?

1 Answer:

Hi Arief,

Thank you for the question.

High fever can occur due to various reasons. If it's true that your doctor revealed, where this fever arises from your low white blood cell levels, then your condition is most likely caused by a viral infection, for example influenza, measles, dengue fever, Singapore flu, and so on. In addition to viral infections, fever can also be a decrease in white blood cell levels due to other reasons, for example severe bacterial infections, spinal cord disorders (for example due to cancer or congenital abnormalities), autoimmune disorders, sarcoidosis, drug side effects, and so on. Headaches that you experience can also be caused by several conditions above.

Unfortunately, you did not explain exactly what medication your doctor gave, so it is difficult for us to assess the potential association with your current headache.

Our advice, if indeed your complaint does not improve with medical treatment, you should check yourself back to the doctor or doctor of internal medicine yes .. Not only physical examination and blood tests, if necessary, doctors can also recommend that you undergo a urine test, lumbar puncture , and other supporting tests.

At this time, so that your condition improves, in addition to undergoing doctor's treatment, you should also multiply rest, use comfortable clothing and absorb sweat, drink more water (at least 2-3 liters a day), eat a variety of foods that have a balanced nutritional value, do not think too much, do not overactivate physical activity, and also do not carelessly take medication other than what your doctor prescribes to you.

Hope this helps ...

: by

Related Question

Why Is My Wind Not Comfortable On My Stomach?

Why Is My Wind Not Comfortable On My Stomach?

(11 months ago)

Morning, my child’s age is now 7 months but he has not been able to lie on his stomach, maybe once he could be alone occasionally but that is rare. Because every time he pron... Read more

Side Effects Of Light Therapy In Patients With Cervical Cancer?

Side Effects Of Light Therapy In Patients With Cervical Cancer?

(12 months ago)

Hello, Doctor. I want to ask. Previously, I want to explain that my mother has a history of cervical cancer and is undergoing light therapy. However, every time I undergo therapy, ... Read more

Safety Of Consuming Several Types Of Vitamins At The Same Time?

Safety Of Consuming Several Types Of Vitamins At The Same Time?

(10 months ago)

Afternoon ,. I consume vitamins C, B1, B complex, and A. Can I take these vitamins at the same time? Or are there vitamins that can be taken together, and which cannot be taken tog... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *